Applied Mathematics

Vol.4 No.11(2013), Paper ID 38978, 8 pages

DOI:10.4236/am.2013.411202

 

Pseudo-Spectral Method for Space Fractional Diffusion Equation

 

Yiting Huang, Minling Zheng

 

School of Science, Huzhou Teachers College, Huzhou, China
School of Science, Huzhou Teachers College, Huzhou, China

 

Copyright © 2013 Yiting Huang, Minling Zheng et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


Huang, Y. and Zheng, M. (2013) Pseudo-Spectral Method for Space Fractional Diffusion Equation. Applied Mathematics, 4, 1495-1502. doi: 10.4236/am.2013.411202.

Copyright © 2020 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.